# SDR W8PA970771

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TRAILING EDGE SUPPORT RIB AT ELEVATOR STATION 94.07 HAS SURFACE ABRASION ON OUTBOARD AND INBOARD SURFACES.  REPAIRED LT HORIZ STAB T-TE SUPPORT RIB AT ELEVATORY STATION 94.07 PER SRM 51-70-10.  (M)
